# SDR SWAA2024022139723

- Difficulty date: January 10, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AB DOOR ASSY I/B BLADE SEAL CRACK PANEL 343AB DOOR ASSY LOWER T/E HORIZONTAL STAB BLADE SEAL CRACKED.<[01] REMOVED AND REPLACED DAMAGED SEAL PT.#186A3005-4 PO#1079485.4 IAW B737-800 SRM 51-40-02.
